A note on the simple random walk on Z2: probability of exiting sequences of sets

S Volkov

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

In this note we establish that the probability that the simple random walk on Z^2 returns to its origin before leaving a strip of width L has asymptotically the same probability as the one for hitting the origin before exiting the centered box of the same size. We also generalize this theorem for fairly arbitrary sequences of increasing sets in Z^2.
Translated title of the contributionA note on the simple random walk on Z2: probability of exiting sequences of sets
Original languageEnglish
Pages (from-to)891 - 897
Number of pages7
JournalStatistics and Probability Letters
Volume76
Publication statusPublished - May 2006

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'A note on the simple random walk on Z<sup>2</sup>: probability of exiting sequences of sets'. Together they form a unique fingerprint.

Cite this